Open Access

The nonstandard deformation $U'_q(so_n)$ for $q$ a root of unity


Full Text

Coming Soon.





Article Information

TitleThe nonstandard deformation $U'_q(so_n)$ for $q$ a root of unity
SourceMethods Funct. Anal. Topology, Vol. 6 (2000), no. 3, 56-71
MathSciNet MR1903121
CopyrightThe Author(s) 2000 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

N. Z. Iorgov and A. U. Klimyk, The nonstandard deformation $U'_q(so_n)$ for $q$ a root of unity, Methods Funct. Anal. Topology 6 (2000), no. 3, 56-71.


BibTex

@article {MFAT138,
    AUTHOR = {Iorgov, N. Z. and Klimyk, A. U.},
     TITLE = {The nonstandard deformation $U'_q(so_n)$ for $q$ a root of unity},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {6},
      YEAR = {2000},
    NUMBER = {3},
     PAGES = {56-71},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=138},
}


All Issues